# SDR VNAA2024050711101

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 17,333 hours, 15,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AFTER APU START, ENGINES SHUT DOWN ON APU BLEED SUPPLY / STARTED APU IAW CRJ900 AMM 49-10-00-866-801-A01 RAN PACKS AT FULL BLAST STILL NO SMELL. RAN BOTH ENGINES WITH PACKS AND RECIRCULATION FAN IAW CRJ900 AMM 71-00-00-866-806-A02. NO SMELL. TAXI AIRCRAFT TO MX HANGAR. WHILE TAXING NO SMELLS. SHUTOWN APU AS REQUIRD NO SMELLS. COULD NOT DUPLICATE FAULT. NO DEFECTS NOTED.
